MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RD SET NEO; OXIMETER

MASIMO - 52 DISCOVERY RD SET NEO; OXIMETER
Model Number 4003
Medical Device Problem Codes Incorrect Measurement (1383); Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been returned to the local facility but has not yet been received at the main office for evaluation.Once returned and investigated, a follow-up report will be submitted.Other text: initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6) initial reporter phone # is entered as "0000000000" to meet the minimum allowable characters.Initial reporter phone # is: (b)(6).
 
Event or Problem Description
The customer reported that the sensors provided inaccurate pr values and intermittent spo2 readings.No consequences or impact to patient were reported.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: the returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.  during simulation testing, the sensor passed manual and preset conditions and provided accurate measurements.The sensor was determined to be functioning as designed. other text: initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6) initial reporter phone # is entered as "(b)(6)" to meet the minimum allowable characters.Initial reporter phone # is: (b)(6).
 
Event or Problem Description

Brand Name
RD SET NEO
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key11323992
Report Number3011353843-2021-00033
Device Sequence Number4162967
Product Code DQA
UDI-Device Identifier10843997009598
UDI-Public10843997009598
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2023
Device Model Number4003
Device Catalogue Number4003
Device Lot Number20G74
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/20/2021
Supplement Date Received by Manufacturer03/03/2021
Initial Report FDA Received Date02/12/2021
Supplement Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age5 MO